# SDR MASA2011071103211

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,907 hours, 25,652 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Wire Harness
- Condition: Defective
- Location: Vibe System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT N2 VIBE ICON IN FLIGHT 86 PERCENT.  REPAIRED EVM HARNESS, PERFORMED ENG RUNS.  OP CHECK GOOD.
